MAUDE Adverse Event Report: APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOCSE TEST STRIPS; GLUCOSE OXIDASE, GLUCOSE

APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOCSE TEST STRIPS; GLUCOSE OXIDASE, GLUCOSE
Model Number 570050
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information provided by importer (b)(6): qs lab testing was performed.Customer returned 24 strips of the specified lot.Returned strips were tested with qs meter and retain control solution lot tac230906m, expiration 2025-09-12.Control solution failed testing confirming the complaint.Retain strips of specified lot were tested with same retain control solution and qs meter and control solution passed testing.Blood testing was also performed with returned strips and a qs meter and high blood readings were received.Retain strips of specified lot were then tested with qs meter with blood and passed testing.This indicates failure is a strip issue.Desiccant testing was performed on the returned strip bottle and passed testing which indicates that the failures are not related to exhausted desiccant.Strips will be forwarded to the manufacturer for further investigation.Manufacturer narrative: 1.In-house clinical capillary blood test (finger tip blood test) for retain meter, returned test strip and retain sample of test strip lot b4s2312002 are conduced.The results of returned test strip are failed and the results of retained test strip are passed with specified specifications.Please refer to the attachment "25000015-s8 finger tip test result".2.Drying test of desiccants in bottle cap are conducted.The results showed that the moisture of returned strip bottle are much higher than that of retained strip bottle.The desiccant in the returned strip bottle became humid, which may lead to abnormal readings of the test strips.Please refer to attachment "25000015-s8 drying test of desiccants".
 
Event or Problem Description
Customer reported issues of high control solution readings.Complaint was reviewed for investigation and reportability on december 6, 2024.Complaint was marked for investigation and determined not reportable per arkray's per internal procedures.On january 28, 2025, the returned strips failed testing by generating high results out of specification.The strips gave high readings, making this complaint reportable to the manufacturer as a malfunction.January 28, 2025 marks the aware date of mdr filing.

Brand Name
GLUCOCARD EXPRESSION BLOOD GLUCOCSE TEST STRIPS
Common Device Name
GLUCOSE OXIDASE, GLUCOSE
Manufacturer (Section D)
APEX BIOTECHNOLOGY CORP.
no.7 li-hsin road v
hsinchu science park
hsinchu, taiwan 30078
TW  30078
Manufacturer (Section G)
APEX BIOTECHNOLOGY CORP.
no.7 li-hsin road v
hsinchu science park
hsinchu, taiwan 30078
TW   30078
Manufacturer Contact
lisa liu
no.7 li-hsin road v
hsinchu science park
hsinchu, taiwan 30078
TW   30078
MDR Report Key21590656
Report Number9616936-2025-00001
Device Sequence Number18230251
Product Code CGA
UDI-Device Identifier00015482570057
UDI-Public(01)00015482570057
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/05/2025
Device Model Number570050
Device Catalogue Number570050
Device Lot NumberB4S2312002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale